Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 162, NWS Springfield, MO

June 28, 2013Camden County, Miller County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 28, 2013, 12:53 AM CDT for Camden County, Miller County, Missouri. It was in force for 67 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2013, 12:53 AM CDT (05:53 UTC)
Expired
Jun 28, 2013, 2:00 AM CDT
In force
67 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Camden County, MO, Miller County, MO

The radar

The Springfield radar (KSGF), 123 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 1:01 AM CDTTSTM WND DMG1 Nw Eldon, MOTREE REPORTED DOWN ACROSS HIGHWAY 52.
Jun 28, 1:15 AM CDTTSTM WND DMGIberia, MOA FEW LARGE BRANCHES DOWN. REPORT VIA SOCIAL MEDIA.
Jun 28, 1:32 AM CDTTSTM WND GST 70Osage Beach, MOOSAGE BEACH QUICK STOP ESTIMATES 60-70 MPH WIND GUSTS.
Jun 28, 1:39 AM CDTTSTM WND GST 601 S Camdenton, MOOFF DUTY NWS METEOROLOGIST ESTIMATING 50-60 MPH WIND GUSTS AT LAKE OF THE OZARKS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 12:09 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3692 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3692 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1460 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

226 
WUUS53 KSGF 280553
SVRSGF
MOC029-131-280700-
/O.NEW.KSGF.SV.W.0162.130628T0553Z-130628T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1253 AM CDT FRI JUN 28 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CAMDEN COUNTY IN CENTRAL MISSOURI...
  MILLER COUNTY IN CENTRAL MISSOURI...

* UNTIL 200 AM CDT

* AT 1248 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE    
  EXTENDING OVER SOUTHERN BENTON AND SOUTHERN MORGAN COUNTIES...AND  
  MOVING SOUTHEAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  CAMDENTON...ELDON...IBERIA...LAKE OZARK...LAKELAND...MACKS CREEK...
  OSAGE BEACH AND VILLAGE OF FOUR SEASONS.

THIS WARNING ALSO INCLUDES HA HA TONKA STATE PARK...LAKE OF THE
OZARKS STATE PARK AND LAKE OF THE OZARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3843 9241 3834 9240 3833 9219 3802 9218
      3802 9240 3786 9241 3783 9246 3780 9256
      3790 9263 3791 9308 3827 9307 3822 9299
      3819 9301 3823 9295 3819 9294 3819 9277
      3822 9270 3834 9269 3835 9264 3844 9262
TIME...MOT...LOC 0553Z 295DEG 38KT 3841 9276 3816 9323

HAIL...<.75IN
WIND...70MPH

$$

CRAMER
1 follow-up statement
041 
WWUS53 KSGF 280658
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
158 AM CDT FRI JUN 28 2013

MOC029-131-280709-
/O.EXP.KSGF.SV.W.0162.000000T0000Z-130628T0700Z/
CAMDEN MO-MILLER MO-
158 AM CDT FRI JUN 28 2013

...THE SEVERE THUNDERSTORM WARNING FOR MILLER AND CAMDEN COUNTIES
WILL EXPIRE AT 200 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3843 9241 3834 9240 3833 9219 3802 9218
      3802 9240 3786 9241 3783 9246 3780 9256
      3790 9263 3791 9308 3827 9307 3822 9299
      3819 9301 3823 9295 3819 9294 3819 9277
      3822 9270 3834 9269 3835 9264 3844 9262
TIME...MOT...LOC 0659Z 295DEG 38KT 3811 9196 3786 9243

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 12:14 AM CDT, 39 minutes earlier.

Area forecast discussion, Jun 28, 12:14 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1214 AM CDT FRI JUN 28 2013

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 330 PM CDT THU JUN 27 2013

WARM AND HUMID CONDITIONS ARE OCCURRING ACROSS THE REGION THIS
AFTERNOON. TEMPERATURES ARE GENERALLY IN THE LOWER TO MIDDLE 90S
WITH HEAT INDEX VALUES IN THE 100 TO 109 RANGE...WITH THE HIGHEST
READINGS OCCURRING ALONG AND SOUTHWEST OF AN OSCEOLA TO
SPRINGFIELD TO ALTON MISSOURI LINE. THESE CONDITIONS WILL PERSIST
THROUGH THE REMINDER OF THE AFTERNOON HOURS INTO EARLY THIS
EVENING. WILL KEEP THE HEAT ADVISORY GOING AS IS UNTIL 8 PM FOR
THESE LOCATIONS.

AN OUTFLOW BOUNDARY THAT DEVELOPED WITH CONVECTION ACROSS NORTHERN
MISSOURI THIS MORNING IS CURRENTLY PUSHING SOUTH ACROSS THE AREA
THIS AFTERNOON. THE AREA REMAINS FAIRLY CAPPED DUE TO A WARM
AIRMASS...AND VERY LITTLE DEVELOPMENT HAS OCCURRED ON THIS
BOUNDARY. A FEW ISOLATED STORMS HAVE BEEN ABLE TO DEVELOP ACROSS
CENTRAL MISSOURI AND MAY REMAIN POSSIBLE ACROSS THE EASTERN
OZARKS THIS AFTERNOON AS THE OUTFLOW PUSHES SOUTH...THOUGH MOST
LOCATIONS SHOULD REMAIN DRY.

A SURFACE FRONT IS CURRENTLY LOCATED ACROSS NORTHERN AND WESTERN
KANSAS THIS AFTERNOON AND STORMS ARE BEGINNING TO DEVELOP ON THIS
BOUNDARY. THIS TREND WILL CONTINUE THIS AFTERNOON AND THESE STORMS
WILL FORM INTO A LINE LATER THIS AFTERNOON AND WILL ACCELERATE TO
THE SOUTHEAST TOWARDS THE AREA THIS EVENING...EXITING THE AREA
OVERNIGHT. LOCATIONS WITH THE BETTER POTENTIAL TO BE AFFECTED BY
THIS ACTIVITY WILL BE FARTHER TO THE WEST...GENERALLY ALONG AND
WEST OF HIGHWAY 65. THERE ARE MORE QUESTIONS HOW FAR EAST OF
HIGHWAY 65 THIS ACTIVITY CAN MAKE IT....THOUGH THUNDERSTORMS ARE
STILL POSSIBLE EAST OF HIGHWAY 65 THIS EVENING INTO THE OVERNIGHT
HOURS. THE FORCING ALONG THE FRONT/COLD POOL THAT DEVELOPS FROM
THE STORMS ACROSS KANSAS SHOULD BE ENOUGH TO BREAK THE CAP ACROSS
THE AREA AND WITH STRONG THETA-E DIFFERENCE AND A VERY UNSTABLE
AIRMASS WILL RESULT IN A STRONG DAMAGING WIND RISK WITH WINDS IN
EXCESS OF 70 TO 80 MPH LIKELY ALONG THIS LINE WITH THE BEST
POTENTIAL FOR WINDS THAT STRONG BEING WEST OF INTERSTATE 49. THERE IS
A HAIL RISK...BUT WITH THESE STORMS EXPECTED TO BE LINEAR IN
NATURE THIS POTENTIAL IS MORE LIMITED WITH GENERALLY UP TO
QUARTERS POSSIBLE. TIMING OF THIS AREA WILL GENERALLY BE BETWEEN 7
AND 10 PM ALONG AND WEST OF THE INTERSTATE 49 CORRIDOR AND BETWEEN
8 AND MIDNIGHT WEST OF HIGHWAY 65. THERE ARE MORE QUESTIONS IF
THIS LINE OF STORMS CAN MAKE IT EAST OF HIGHWAY 65...AND WILL HAVE
TO SEE EXACTLY WHERE THIS LINE SETS UP ACROSS KANSAS.

FRIDAY SHOULD GENERALLY BE DRY...THOUGH AN ISOLATED AFTERNOON
THUNDERSTORM MAY BE POSSIBLE IF ENOUGH INSTABILITY CAN DEVELOP...
THOUGH THIS POTENTIAL LOOKS REALLY LIMITED. TEMPERATURES WILL BE COOLER
ON FRIDAY THAN TODAY...BUT HIGHS WILL STILL TOP OUT IN THE UPPER 80S
TO THE LOWER 90S.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 330 PM CDT THU JUN 27 2013

AN UPPER LEVEL LOW WILL BUILD SOUTHWEST OUT OF THE GREAT LAKES
REGION OVER THE CENTRAL U.S. THIS WEEKEND THROUGH MUCH OF NEXT
WEEK. THIS WILL PUSH THE UPPER LEVEL RIDGE AND HOT AND MUGGY
CONDITIONS BACK TO THE WEST AND ALLOW A COOLER AIRMASS TO SPREAD INTO
THE REGION. HIGHS THIS WEEKEND THROUGH NEXT WEEK WILL GENERALLY BE IN
THE UPPER 70S TO THE MIDDLE 80S EACH AFTERNOON AS LOWS DROP INTO
THE LOWER TO MIDDLE 60S EACH NIGHT. THERE COULD BE PERIODS OF
SHOWERS AND THUNDERSTORMS AT TIMES AS THE UPPER LEVEL LOW REMAINS
OVER THE REGION BUT NO SEVERE WEATHER OR WASH OUT IS EXPECTED.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1204 AM CDT FRI JUN 28 2013

CONVECTION THAT WAS DEVELOPING DURING THE EVENING OVER EASTERN
KANSAS IS FINALLY ON THE MOVE. ANTICIPATE CONVECTION WITHIN THE
AERODROME AREAS THROUGH ABOUT 10-11Z. COULD SEE SOME STRONG
WINDS AND OCCASIONAL MVFR CONDITIONS AS THE STORMS MOVE ACROSS THE
AERODROMES.

ONCE THE CONVECTION PASSES...VFR CONDITIONS ARE EXPECTED THROUGH
THE REMAINDER OF THE TAF FORECAST PERIOD. WINDS WILL BECOME GUSTY
DURING THE AFTERNOON HOURS BUT DIMINISH TOWARDS 00Z.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...WISE
LONG TERM...WISE
AVIATION...GAEDE
Hazardous weather outlook, Jun 28, 12:24 AM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1224 AM CDT FRI JUN 28 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290530-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1224 AM CDT FRI JUN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  A CLUSTER OF THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS THE
  OUTLOOK AREA THROUGH THE OVERNIGHT HOURS. WIND GUSTS UP TO 70
  MPH AND QUARTER SIZE HAIL ARE EXPECTED WITH THIS COMPLEX OF
  THUNDERSTORMS. CONTINUOUS CLOUD TO GROUND LIGHTNING IS ALSO
  OCCURRING WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  HEAT INDEX VALUES WILL WARM INTO THE MID TO UPPER 90S ACROSS
  EXTREME SOUTHEASTERN KANSAS AND FAR SOUTHERN MISSOURI FRIDAY
  AFTERNOON.

  THUNDERSTORMS MAY BE POSSIBLE FROM TIME TO TIME SUNDAY INTO
  NEXT WEEK AS AN UPPER LEVEL LOW IS OVER THE REGION. NO SEVERE
  WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE NEEDED ACROSS MUCH OF THE OUTLOOK AREA
 DURING THE OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOXELL

In the hours before

Local storm report, Jun 28, 12:25 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1225 AM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND DMG     PITTSBURG               37.41N 94.70W
06/28/2013                   CRAWFORD           KS   LAW ENFORCEMENT

            POWER LINES REPORTED DOWN.

&&

JCOLUCCI
Local storm report, Jun 28, 12:36 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1236 AM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND GST     COLE CAMP               38.46N 93.20W
06/28/2013  M61 MPH          BENTON             MO   CO-OP OBSERVER

&&

JCOLUCCI
Special weather statement, Jun 28, 12:37 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1237 AM CDT FRI JUN 28 2013

MOZ057-068-069-280600-
CAMDEN MO-HICKORY MO-MILLER MO-
1237 AM CDT FRI JUN 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR CAMDEN...HICKORY AND MILLER
COUNTIES...

AT 1231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS DEVELOPING ACROSS PORTIONS OF CENTRAL MISSOURI
ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF FLORENCE TO NEAR
COLE CAMP AND NEAR TRUMAN LAKE. DESTRUCTIVE WINDS IN EXCESS OF
BETWEEN 60 AND 70 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE CAMDENTON...ELDON...HERMITAGE...IBERIA...
LAKE OZARK...LAKELAND...MACKS CREEK...OSAGE BEACH...VILLAGE OF FOUR
SEASONS...WEAUBLEAU AND WHEATLAND.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE HA HA
TONKA STATE PARK...LAKE OF THE OZARKS STATE PARK...LAKE OF THE
OZARKS...POMME DE TERRE LAKE...POMME DE TERRE STATE PARK AND TRUMAN
LAKE.

PEOPLE IN CAMDEN...HICKORY AND MILLER COUNTIES...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3842 9241 3833 9241 3832 9219 3802 9219
      3802 9241 3786 9241 3780 9254 3790 9263
      3790 9319 3781 9319 3781 9357 3807 9350
      3806 9307 3821 9306 3819 9277 3821 9268
      3835 9268 3835 9264 3843 9261
TIME...MOT...LOC 0534Z 298DEG 28KT 3873 9301 3841 9317
          3816 9376

GAGAN
Local storm report, Jun 28, 12:40 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1240 AM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     NON-TSTM WND GST 1 S PITTSBURG           37.40N 94.70W
06/28/2013  E60 MPH          CRAWFORD           KS   TRAINED SPOTTER

            ALSO POWER FLASHES IN SOUTH PART OF TOWN.

&&

JCOLUCCI
Local storm report, Jun 28, 12:41 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1241 AM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 AM     TSTM WND GST     WARSAW                  38.24N 93.38W
06/28/2013  M54 MPH          BENTON             MO   AWOS

&&

JCOLUCCI
Local storm report, Jun 28, 12:43 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1243 AM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 AM     TSTM WND GST     WARSAW                  38.24N 93.38W
06/28/2013  M62.00 MPH       BENTON             MO   AWOS

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 11:52 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon53 min
Jun 28, 12:11 AM CDTSevere Thunderstorm WarningSGFBenton, St. Clair64 min
Jun 28, 12:23 AM CDTSevere Thunderstorm WarningSGFMorgan52 min
Jun 28, 12:37 AM CDTSpecial Weather StatementSGFCamden, Hickory, Miller23 min
Jun 28, 12:59 AM CDTSevere Thunderstorm WarningSGFDade, Greene, Jasper, Lawrence, Newton61 min
Jun 28, 1:20 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk55 min
Jun 28, 1:38 AM CDTSevere Thunderstorm WarningSGFMaries, Phelps, Pulaski67 min
Jun 28, 1:41 AM CDTSevere Thunderstorm WarningSGFChristian, Webster64 min
Jun 28, 1:43 AM CDTSevere Thunderstorm WarningSGFLaclede62 min
Jun 28, 2:06 AM CDTSevere Thunderstorm WarningSGFDent, Texas, Wright54 min
Jun 28, 2:21 AM CDTSevere Thunderstorm WarningSGFDouglas54 min
Jun 28, 2:33 AM CDTSevere Thunderstorm WarningSGFOzark, Taney57 min
Jun 28, 2:53 AM CDTSevere Thunderstorm WarningSGFShannon67 min
Jun 28, 3:00 AM CDTSevere Thunderstorm WarningSGFTexas, Wright45 min
Jun 28, 3:06 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon54 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.